Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 90, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 14, 2011, 3:39 PM CST. It took effect at Nov 15, 2011, 9:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2011, 3:39 PM CST (21:39 UTC)
- In effect from
- Nov 15, 2011, 9:00 AM CST
- Expired
- Nov 16, 2011, 9:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
542 WHUS73 KMKX 142139 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CST MON NOV 14 2011 ...GUSTY WINDS EXPECTED TUESDAY THROUGH WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT TUESDAY ACROSS THE NEARSHORE WATERS. GUSTY SOUTH WINDS WILL DEVELOP...AND VEER SOUTHWEST AFTER THE FRONT MOVES THROUGH LATER IN THE DAY. GUSTY WEST WINDS WILL CONTINUE TUESDAY NIGHT AND WEDNESDAY. LMZ643>646-150545- /O.NEW.KMKX.SC.Y.0090.111115T1500Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS LATE TUESDAY MORNING...VEERING SOUTHWEST BY LATE AFTERNOON. WEST WINDS 15 TO 25 KNOTS THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY. * WAVES: 1 TO 2 FEET NEAR SHORE TUESDAY THROUGH WEDNESDAY...AND 2 TO 4 FEET AT TIMES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
10 follow-up statements
215 WHUS73 KMKX 150308 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CST MON NOV 14 2011 ...GUSTY WINDS EXPECTED TUESDAY THROUGH WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT TUESDAY ACROSS THE NEARSHORE WATERS. GUSTY SOUTH WINDS WILL VEER SOUTHWEST THEN WEST AFTER THE FRONT MOVES THROUGH LATER IN THE DAY...REMAINING BRISK THROUGH WEDNESDAY. LMZ643>646-151115- /O.CON.KMKX.SC.Y.0090.111115T1500Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 PM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS LATE TUESDAY MORNING...VEERING SOUTHWEST BY LATE AFTERNOON...THEN WEST WINDS TUESDAY NIGHT AND WEDNESDAY. * WAVES: 1 TO 2 FEET NEAR SHORE TUESDAY THROUGH WEDNESDAY...AND 2 TO 4 FEET AT TIMES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
812 WHUS73 KMKX 150958 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 AM CST TUE NOV 15 2011 ...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT THIS MORNING ACROSS THE NEAR SHORE WATERS. GUSTY SOUTH WINDS WILL VEER SOUTHWEST THEN WEST AFTER THE FRONT MOVES THROUGH LATER IN THE DAY...REMAINING BRISK THROUGH WEDNESDAY. LMZ643>646-151800- /O.CON.KMKX.SC.Y.0090.111115T1500Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 AM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS MID TO LATE MORNING...VEERING SOUTHWEST BY LATE AFTERNOON...THEN WEST WINDS TONIGHT AND WEDNESDAY. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET TODAY...THEN SUBSIDING TO 1 TO 3 FEET NEAR SHORE TONIGHT THROUGH WEDNESDAY...AND 3 TO 5 FEET AT TIMES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
002 WHUS73 KMKX 151532 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 AM CST TUE NOV 15 2011 ...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT ACROSS THE NEAR SHORE WATERS TODAY. GUSTY SOUTH WINDS WILL VEER SOUTHWEST THEN WEST AFTER THE FRONT MOVES THROUGH LATER IN THE DAY...AND REMAIN BRISK THROUGH WEDNESDAY. LMZ643>646-152345- /O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 AM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS BY LATE MORNING...VEERING SOUTHWEST BY LATE AFTERNOON...THEN WEST WINDS TONIGHT AND WEDNESDAY. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET TODAY...THEN SUBSIDING TO 1 TO 3 FEET NEAR SHORE TONIGHT THROUGH WEDNESDAY... AND 3 TO 5 FEET AT TIMES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
240 WHUS73 KMKX 152138 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CST TUE NOV 15 2011 ...GUSTY WINDS THROUGH WEDNESDAY... .LOW PRESSURE WILL TRACK FROM NORTHERN WISCONSIN THROUGH LAKE SUPERIOR TONIGHT AND INTO ONTARIO ON WEDNESDAY...AND DRAG A COLD FRONT ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. GUSTY WEST WINDS WILL VEER NORTHWEST EARLY WEDNESDAY MORNING...AND REMAIN BRISK THROUGH WEDNESDAY AFTERNOON. LMZ643>646-160545- /O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
226 WHUS73 KMKX 160306 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CST TUE NOV 15 2011 ...GUSTY WINDS THROUGH WEDNESDAY... .LOW PRESSURE WILL TRACK ACROSS LAKE SUPERIOR TONIGHT AND INTO ONTARIO BY WEDNESDAY AFTERNOON. GUSTY WEST WINDS WILL VEER NORTHWEST EARLY WEDNESDAY MORNING...AND REMAIN BRISK THROUGH WEDNESDAY AFTERNOON. LMZ643>646-161115- /O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
640 WHUS73 KMKX 160933 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CST WED NOV 16 2011 ...GUSTY WINDS THROUGH THIS AFTERNOON... .LOW PRESSURE WILL TRACK ACROSS SOUTHEAST ONTARIO INTO WESTERN QUEBEC BY THIS AFTERNOON. AS THE LOW PULLS AWAY GUSTY WEST WINDS WILL GRADUALLY EASE LATE THIS AFTERNOON...AND FALL BELOW SMALL CRAFT CRITERIA BY THIS EVENING. LMZ643>646-161745- /O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
853 WHUS73 KMKX 161530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST WED NOV 16 2011 ...GUSTY WINDS THROUGH THIS AFTERNOON... .LOW PRESSURE WILL TRACK ACROSS SOUTHEAST ONTARIO INTO WESTERN QUEBEC BY THIS AFTERNOON. AS THE LOW PULLS AWAY GUSTY WEST WINDS WILL GRADUALLY EASE LATE THIS AFTERNOON...AND FALL BELOW SMALL CRAFT ADVISORY CRITERIA BY THIS EVENING. LMZ643>646-162330- /O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
834 WHUS73 KMKX 161816 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1216 PM CST WED NOV 16 2011 ...GUSTY WINDS THROUGH THIS AFTERNOON... .LOW PRESSURE WILL TRACK ACROSS SOUTHEAST ONTARIO INTO WESTERN QUEBEC BY THIS AFTERNOON. AS THE LOW PULLS AWAY GUSTY WEST WINDS WILL GRADUALLY EASE LATE THIS AFTERNOON...AND FALL BELOW SMALL CRAFT ADVISORY CRITERIA BY THIS EVENING. LMZ643>646-170000- /O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1216 PM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
107 WHUS73 KMKX 162125 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST WED NOV 16 2011 ...GUSTY WINDS THROUGH EARLY EVENING... .A STRONG PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN DUE TO LOW PRESSURE IN WESTERN QUEBEC AND HIGH PRESSURE IN THE CENTRAL PLAINS WILL CAUSE GUSTY WEST WINDS TO PERSIST INTO THIS EVENING. AS THE LOW PULLS AWAY GUSTY WEST WINDS WILL GRADUALLY EASE LATER THIS EVENING...AND FALL BELOW SMALL CRAFT ADVISORY CRITERIA. LMZ643>646-170300- /O.EXT.KMKX.SC.Y.0090.000000T0000Z-111117T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS THROUGH EARLY EVENING...EASING TO 10 TO 20 KNOTS OVERNIGHT. * WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
304 WHUS73 KMKX 170258 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 PM CST WED NOV 16 2011 LMZ643>646-170400- /O.EXP.KMKX.SC.Y.0090.000000T0000Z-111117T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 858 PM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 3:05 PM CST, 34 minutes earlier.
Area forecast discussion, Nov 14, 3:05 PM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CST MON NOV 14 2011 .VERY SHORT TERM...TONIGHT AND TUESDAY. AT LEAST PARTIAL CLEARING WILL CONTINUE ACROSS THE AREA UNTIL SUNSET...WITH DOWNWARD MOTION ON BACKSIDE OF VORTICITY MAXIMUM. MOSTLY CLEAR SKIES THEN EXPECTED THROUGH THE EVENING...THOUGH MAY SEE A FEW MID TO HIGH CLOUDS. SOME MID LEVEL CLOUDS SHOULD MOVE INTO THE AREA FROM THE WEST SOUTHWEST LATER TONIGHT AND LINGER INTO TUESDAY MORNING. LOWS TONIGHT SHOULD BE IN THE MID 30S WEST...TO AROUND 40 NEAR LAKE MICHIGAN. SKIES SHOULD BECOME PARTLY SUNNY AS TUESDAY WEARS ON...AS SOME MID LEVEL CLOUDS LINGER. TIGHTENING PRESSURE GRADIENT AND SOME SUNSHINE SHOULD ALLOW FOR BREEZY SOUTH WINDS LATE MORNING INTO THE EARLY AFTERNOON...AHEAD OF AN APPROACHING COLD FRONT. THESE WINDS SHOULD REMAIN BREEZY AND SHIFT WEST BEHIND THE FRONT LATER IN THE AFTERNOON. NAM SHOWING STRONGER WINDS MIXING DOWN TO THE SURFACE THAN THE GFS TUESDAY. FOR NOW...LEANING MORE TOWARDS THE MORE CONSERVATIVE GFS WITH WIND SPEEDS. GUSTS TO 30 MPH ARE EXPECTED. DRY COLD FRONT IS EXPECTED WITH LIMITED MOISTURE. HIGHS IN THE MID TO UPPER 50S ARE EXPECTED...MILD FOR MID NOVEMBER. .SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY. MAIN FOCUS OF THIS PERIOD ON LOW LEVEL COLDER AIR SETTLING INTO SOUTHERN WI TUE NGT BEHIND DEPARTING COLD FRONT AND MID-LEVEL SHORT WAVE. 85H TEMPS FALL ABOUT 15C FROM 18Z/TUE THROUGH 12Z/WED. LOW LEVELS REMAIN FAIRLY DRY WITH SFC DEWPTS CRASHING INTO THE TEENS. HENCE SC DEVELOPMENT SHOULD BE MINIMAL. PASSING WEAK DISTURBANCE TO THE SOUTH WL BRING A PERIOD OF MID/HIGH CLOUDS TO SRN WI LATE WED/WED NGT. OTHERWISE...COLD AIR REMAINS IN PLACE THROUGH THU WITH DAYTIME TEMPS PEAKING IN THE 30S. PUSH OF WARM AIR WILL USHER MORE CLOUDS INTO THE REGION THU NGT. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY. CONFIDENCE CONTINUES TO INCREASE DURING THIS PERIOD AS EXTENDED FORECAST GUIDANCE SHOWING MUCH BETTER AGREEMENT AND RUN TO RUN CONTINUITY IN TRENDS. THE COLDER AIR THAT WILL HAVE SETTLED OVER THE REGION ON TUE AND WED WILL YIELD TO INCREASING SOUTHWEST FLOW IN THE LOW LEVELS THU AND THU NIGHT. THE PUSH OF WARMER AIR WILL BE AHEAD OF THE FIRST PIECE OF ENERGY EJECTED FROM AN AMPLIFYING LONG WAVE TROF OVER WESTERN CONUS LATE IN THE WEEK. HIGH PRESSURE OVER THE SOUTHEAST CONUS WILL RESTRICT DEEPER MOISTURE FROM FLOWING NORTHWARD INITIALLY...SO DRY CONDITIONS ARE EXPECTED TO CONTINUE OVER SRN WI THRU FRI. LONG WAVE TROUGH WILL WEAKEN ON FRI AND FRI NIGHT AS UPSTREAM KICKER OVER ERN PACIFIC PUSHES TOWARD WEST COAST. HENCE TROF TRANSITIONS TO POSITIVELY TILTED SYSTEM AND UNDERGOES CYCLOGENESIS OVER CENTRAL PLAINS FRI NIGHT AND SATURDAY AS IT TRACKS NORTHEAST. ECMWF...GFS AND UKMT NOW SHOW AMAZINGLY GOOD AGREEMENT ON TAKING THIS SYSTEM NORTHEAST ACROSS NORTHWEST IA...SRN MN INTO NW WI ON SAT. HENCE GREATER CONFIDENCE THAT SRN WI WL REMAIN IN THE WARM SECTOR. PWAT VALUES INCREASE TO AROUND 1.0 ON SAT AS CONVEYOR BELT OF HIGHER WINDS AND MOISTURE SETTLES INTO THE WRN GTLAKES. ELEVATED LIFTED INDEX DROPS TO AROUND ZERO ON SAT. WITH SFC DEWPTS CLIMBING INTO THE MIDDLE 50S...WL ADD THUNDER MENTION DUE TO STRENGTH OF SYSTEM AS IT PASSES TO THE NORTHWEST. COOLER...DRIER AIR POURS IN SAT NGT AND SUN AS HIGH PRESSURE MOVES ACROSS WESTERN GREAT LAKES TO FINISH OFF THE WEEKEND. BAROCLINIC ZONE WILL BE PUSHED WELL SOUTH OF AREA BY SUNDAY BUT FLOW ALOFT REMAINS WEST-SOUTHWEST. HENCE TEMPS SHOULD AVERAGE CLOSE TO NORMAL OR SLIGHTLY ABOVE NORMAL FOR THE FIRST FEW DAYS OF THE HOLIDAY WEEK. GFS 5DAY 500H MEANS INDICATING LARGE NEGATIVE HEIGHT ANOMOLY ASSOCIATED WITH LONG WAVE TROUGH PUSHING TOWARD WESTERN CONUS LATER NEXT WEEK WHICH WOULD KEEP TEMPS AT OR ABOVE SEASONAL NORMAL THROUGH THANKSGIVING...WHICH WOULD ALSO FAVOR LIQUID OVER SOLID PRECIP. && .AVIATION /00Z TAFS/...VFR CONDITIONS EXPECTED THROUGH TUESDAY. CLEARING SKIES SHOULD CONTINUE THIS EVENING...THOUGH MAY SEE A FEW MID TO HIGH CLOUDS AT TIMES. SCATTERED MID LEVEL CLOUDS SHOULD SHIFT THROUGH THE AREA LATE TONIGHT INTO TUESDAY MORNING. SOUTH WINDS BECOME GUSTY LATE TUESDAY MORNING INTO THE AFTERNOON...WITH GUSTS OF 25 TO 30 KNOTS POSSIBLE. COLD FRONT MOVES THROUGH THE AREA IN THE AFTERNOON...WITH THE GUSTY WINDS SHIFTING WEST IN ITS WAKE. NO PRECIPITATION IS EXPECTED WITH THE FRONT. && .MARINE...PRESSURE GRADIENT GETS TIGHT ON TUESDAY ACROSS THE NEARSHORE WATERS...AHEAD OF ADVANCING COLD FRONT. BREEZY SOUTH WINDS WILL DEVELOP...AND FREQUENTLY GUST TO 25 TO 30 KNOTS. THESE WINDS WILL SHIFT SOUTHWEST TO WEST AFTER THE FRONTAL PASSAGE DURING BY LATE AFTERNOON TUESDAY. WESTERLY WINDS WILL REMAIN BRISK TUESDAY NIGHT AND WEDNESDAY...AS PRESSURE GRADIENT AND MIXING REMAIN STRONG. THESE WINDS WILL GENERATE HIGH WAVES...MAINLY TOWARD THE OPEN WATERS. THUS...WILL ISSUE A SMALL CRAFT ADVISORY FOR THIS PERIOD. WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS AT TIMES THURSDAY THROUGH SATURDAY...AS THE PRESSURE GRADIENT TIGHTENS AND LOW LEVEL MIXING BECOMES STRONG. && CONFIDENCE... TONIGHT AND TUESDAY...MEDIUM. TUESDAY NIGHT THROUGH THURSDAY...HIGH. THURSDAY NIGHT AND FRIDAY...MEDIUM TO HIGH FRIDAY NIGHT THROUGH MONDAY...MEDIUM. .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY 15Z/15 TO 00Z/17 LMZ643>646. && SHORT TERM/LONG TERM...MBK VERY SHORT TERM/AVIATION/MARINE...WOOD
Hazardous weather outlook, Nov 14, 3:14 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CST MON NOV 14 2011 WIZ046-047-051-052-056>060-062>072-152115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 314 PM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A STRENGTHENING LOW PRESSURE SYSTEM PASSING TO THE NORTHWEST AND AN ASSOCIATED COLD FRONT MAY BRING A FEW THUNDERSTORMS TO THE AREA ON SATURDAY AND SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH FRIDAY. LMZ643>646-152115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 PM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY LOW PRESSURE MOVING ACROSS THE WESTERN GREAT LAKES WILL USHER COLDER AIR ACROSS LAKE MICHIGAN ON TUESDAY. A LINGERING TIGHT PRESSURE GRADIENT AND COLD AIR OVER THE LAKE WILL RESULT IN PERSISTENT BLUSTERY WEST WINDS THROUGH WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY. BLUSTERY WINDS WILL ACCOMPANY A PAIR OF LOW PRESSURE SYSTEMS MOVING ACROSS THE UPPER MIDWEST AND FAR WESTERN GREAT LAKES ON FRIDAY AND SATURDAY...PRODUCING AT LEAST SMALL CRAFT ADVISORY LEVEL WIND SPEEDS. THE WINDS COULD REACH GALE STRENGTH SATURDAY AND SATURDAY NIGHT. WWW.WEATHER.GOV/MADISON MBK
In the hours before
Local storm report, Nov 14, 9:55 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 AM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND GST 1 E TWIN LAKES 42.52N 88.24W
11/13/2011 M50 MPH KENOSHA WI MESONET
TIME ESTIMATED.
&&
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 6:06 PM CST | Small Craft Advisory | MKX | 4 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.